Loading ...
Sorry, an error occurred while loading the content.

Re: Lariam/Mefloquine alert

Expand Messages
  • Jon Galinson
    I don t don t don t tink the Peace Corpse wood poison us. Kay inu? ... publication. ... problems. ... Lariam
    Message 1 of 4 , Feb 17, 1999
    • 0 Attachment
      I don't don't don't tink the Peace Corpse wood poison us. Kay inu?"



      ---Skay Lessley <skayzer@...> wrote:
      >
      > From: "Skay Lessley" <skayzer@...>
      >
      > This alert appeared in the lastest issue of 3/1/61, a NPCA
      publication.
      > I've sent it for those who may not have read it.
      >
      > Lariam/Mefloquine alert:
      >
      > Lariam may cause serious prolonged physical and mental health
      problems.
      > If you suffer(ed) from any adverse physical or mental health problems
      > after taking Lariam, you may want to call us to discuss your legal
      > options. Please contact Susan Rose, Esquire, Stanley & Rose, 1212
      > Broadway, Suite 842, Oakland, CA 94612, srose@.... For
      > current information about Lariam's side effects, please contact
      Lariam
      > Action USA, 1563 Solano Avenue #248, Berkeley, CA 94707, or e-mail
      > lariaminfo@...
      >
      > Skay
      >
      >
      ------------------------------------------------------------------------
      > To unsubscribe from this mailing list, or to change your subscription
      > to digest, go to the ONElist web site, at http://www.onelist.com and
      > select the User Center link from the menu bar on the left.
      >
    • Jon Galinson
      I don t don t don t tink the Peace Corpse wood poison us. Kay inu? ... publication. ... problems. ... Lariam
      Message 2 of 4 , Feb 17, 1999
      • 0 Attachment
        I don't don't don't tink the Peace Corpse wood poison us. Kay inu?"



        ---Skay Lessley <skayzer@...> wrote:
        >
        > From: "Skay Lessley" <skayzer@...>
        >
        > This alert appeared in the lastest issue of 3/1/61, a NPCA
        publication.
        > I've sent it for those who may not have read it.
        >
        > Lariam/Mefloquine alert:
        >
        > Lariam may cause serious prolonged physical and mental health
        problems.
        > If you suffer(ed) from any adverse physical or mental health problems
        > after taking Lariam, you may want to call us to discuss your legal
        > options. Please contact Susan Rose, Esquire, Stanley & Rose, 1212
        > Broadway, Suite 842, Oakland, CA 94612, srose@.... For
        > current information about Lariam's side effects, please contact
        Lariam
        > Action USA, 1563 Solano Avenue #248, Berkeley, CA 94707, or e-mail
        > lariaminfo@...
        >
        > Skay
        >
        >
        ------------------------------------------------------------------------
        > To unsubscribe from this mailing list, or to change your subscription
        > to digest, go to the ONElist web site, at http://www.onelist.com and
        > select the User Center link from the menu bar on the left.
        >
      • Bell, Elizabeth
        THAT is your one contribution to the PC/Malwi listserve?
        Message 3 of 4 , Feb 18, 1999
        • 0 Attachment
          THAT is your one contribution to the PC/Malwi listserve?

          > -----Original Message-----
          > From: Jon Galinson [SMTP:jongalinson@...]
          > Sent: Wednesday, February 17, 1999 10:24 PM
          > To: ujeni@onelist.com; ujeni@onelist.com
          > Subject: [ujeni] Re: Lariam/Mefloquine alert
          >
          > From: Jon Galinson <jongalinson@...>
          >
          >
          > I don't don't don't tink the Peace Corpse wood poison us. Kay inu?"
          >
          >
          >
          > ---Skay Lessley <skayzer@...> wrote:
          > >
          > > From: "Skay Lessley" <skayzer@...>
          > >
          > > This alert appeared in the lastest issue of 3/1/61, a NPCA
          > publication.
          > > I've sent it for those who may not have read it.
          > >
          > > Lariam/Mefloquine alert:
          > >
          > > Lariam may cause serious prolonged physical and mental health
          > problems.
          > > If you suffer(ed) from any adverse physical or mental health problems
          > > after taking Lariam, you may want to call us to discuss your legal
          > > options. Please contact Susan Rose, Esquire, Stanley & Rose, 1212
          > > Broadway, Suite 842, Oakland, CA 94612, srose@.... For
          > > current information about Lariam's side effects, please contact
          > Lariam
          > > Action USA, 1563 Solano Avenue #248, Berkeley, CA 94707, or e-mail
          > > lariaminfo@...
          > >
          > > Skay
          > >
          > >
          > ------------------------------------------------------------------------
          > > To unsubscribe from this mailing list, or to change your subscription
          > > to digest, go to the ONElist web site, at http://www.onelist.com and
          > > select the User Center link from the menu bar on the left.
          > >
          >
          > ------------------------------------------------------------------------
          > Explore a new interest; start a new hobby. Go to http://www.onelist.com
        Your message has been successfully submitted and would be delivered to recipients shortly.